American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] A. D. Ioffe. Subdifferentiability spaces and nonsmooth analysis. Bull. Amer. Math. Soc. 10 (1984) 87-90. MR 722857.
Abstract, references, and article information   
View Article: PDF

[32] Simon Fitzpatrick. Differentiation of real-valued functions and continuity of metric projections . Proc. Amer. Math. Soc. 91 (1984) 544-548. MR 746087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. D. Ioffe. Approximate subdifferentials and applications. I. The finite-dimensional theory . Trans. Amer. Math. Soc. 281 (1984) 389-416. MR 719677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Lionel Thibault. Tangent cones and quasi-interiorly tangent cones to multifunctions . Trans. Amer. Math. Soc. 277 (1983) 601-621. MR 694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF

[36] Richard A. Graff and Wolfgang M. Ruess. Appropriate locally convex domains for differential calculus . Proc. Amer. Math. Soc. 86 (1982) 331-335. MR 667300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Dayal. $k$-discrete differentials of certain operators on Banach spaces . Proc. Amer. Math. Soc. 83 (1981) 77-82. MR 619986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Marián Fabián. Differentiability via one-sided directional derivatives . Proc. Amer. Math. Soc. 82 (1981) 495-500. MR 612748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard A. Graff. A variant of the chain rule for differential calculus . Proc. Amer. Math. Soc. 81 (1981) 155-156. MR 589161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. D. Ioffe. Nonsmooth analysis: differential calculus of nondifferentiable mappings . Trans. Amer. Math. Soc. 266 (1981) 1-56. MR 613784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[44] Richard M. Hain. A characterization of smooth functions defined on a Banach space . Proc. Amer. Math. Soc. 77 (1979) 63-67. MR 539632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] G. Lebourg. Generic differentiability of Lipschitzian functions . Trans. Amer. Math. Soc. 256 (1979) 125-144. MR 546911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ka Sing Lau and Clifford E. Weil. Differentiability via directional derivatives . Proc. Amer. Math. Soc. 70 (1978) 11-17. MR 0486354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Theagenis J. Abatzoglou. The minimum norm projection on $C\sp{2}$-manifolds in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 243 (1978) 115-122. MR 502897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. D. Stroyan. Infinitesimal calculus on locally convex spaces. I. Fundamentals . Trans. Amer. Math. Soc. 240 (1978) 363-383. MR 0493323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] S. Dayal. A converse of Taylor's theorem for functions on Banach spaces . Proc. Amer. Math. Soc. 65 (1977) 265-273. MR 0448394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ivar Ekeland and Gérard Lebourg. Generic Fr\'echet-differentiability and perturbed optimization problems in Banach spaces . Trans. Amer. Math. Soc. 224 (1976) 193-216. MR 0431253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Allan Gottlieb. Integration is differentiable . Proc. Amer. Math. Soc. 53 (1975) 167-171. MR 0385915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] John Lloyd. Smooth locally convex spaces . Trans. Amer. Math. Soc. 212 (1975) 383-392. MR 0380868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Richard E. Heisey. Manifolds modelled on $R\sp{\infty }$ or bounded weak-*\ topologies . Trans. Amer. Math. Soc. 206 (1975) 295-312. MR 0397768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Richard E. Heisey. Partitions of unity and a closed embedding theorem for $(C\sp{p},b\sp*)$-manifolds . Trans. Amer. Math. Soc. 206 (1975) 281-294. MR 0397767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kyong T. Hahn. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 183-186. MR 0368063.
Abstract, references, and article information   
View Article: PDF

[56] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces---smoothness . Trans. Amer. Math. Soc. 198 (1974) 229-251. MR 0367652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John Lloyd. Smooth partitions of unity on manifolds . Trans. Amer. Math. Soc. 187 (1974) 249-259. MR 0375374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Robert Hermann. Geodesics of singular Riemannian metrics. Bull. Amer. Math. Soc. 79 (1973) 780-782. MR 0350779.
Abstract, references, and article information   
View Article: PDF

[59] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF

[60] Richard M. Aron. Holomorphic functions on balanced subsets of a Banach space. Bull. Amer. Math. Soc. 78 (1972) 624-627. MR 0305067.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia